# SDR C2XA08CL117

- Difficulty date: October 17, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Engine: Rroyce AE3007A1P
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Fluctuates
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR FLIGHT NR 2142 THE CREW REPORTED DURING TAKEOFF ROLL AND INITIAL CLIMBOUT THE OIL PRESSURE REMAINED ABOVE 115 PSI FOR 2 MIN ON THE NR 1 ENGINE.  ALSO BELOW 13000 FT THE NR 1 ENGINE OIL PRESSURE WOULD ENTER THE AMBER RANGE WITH THRUST IN DESCENT.  MX INSPECTED AND REPLACED THE NR 1 ENGINE.
